# SDR ASAA2017022619948

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 6,787 hours, 2,237 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: ABC57021
- Condition: Failed
- Location: R2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE R2 WINDSHIELD OVERHEAT LIGHT ILLUMINATED,  PERFORMED QRH CHECKLIST, LIGHT REMAINED OUT.  ACFT GROUNDED. NUMEROUS FAULT FOR SENSOR ON WHCU BITE. RESISTANCE CHECKED FOR WINDOW COLD & EXTENDED HEAT APPLIED SHOW SAME VALUE WITHIN LIMITS, IAW AMM 30-41-21 & WDM 30-41-11. REPLACED COIL CORD, WINDOW HEAT OPERATIONAL TEST PASSED.
